MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC083715A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b21 and c21 - investigation and results pending expected device return and engineering analysis.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent an endovascular procedure to treat a penetrating aortic ulcer (pau) just distal to the left subclavian artery (lsa) utilizing a gore® tag® thoracic branch endoprosthesis (tac083715a).Reportedly, the device was inserted into the patient, advanced to the target location, and upon pulling the deployment knob, the device did not deploy.The deployment line would not release the constrained device.The cause of the deployment issue is unknown.The device was removed from the patient and another gore® tag® thoracic branch endoprosthesis was implanted successfully.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added d9 (date device returned to manufacturer), g3/g4, h1/h2/h3, h6.Device evaluation: removed b21 type of investigation not yet determined, c21 results pending completion of investigation, and d16 conclusion not yet available.Added b01 testing of actual/suspected device, c1601 assembly problem identified, and d0301 manufacturing deficiency.Gore device evaluation: the gore® tag® thoracic branch endoprosthesis (tbe) aortic component (ac) device evaluation for (b)(4) showed the following: the device evaluation showed the ac device was undeployed and appeared bowed.Additionally, the deployment knob was detached from the deployment lines and not returned.The deployment lines were pulled to attempt deployment of the device.The short sleeve deployed fully; however, the long sleeve and torque sleeve were not deployed.The findings of the evaluation are consistent with the reported event description, which stated that ¿the deployment line would not release the constrained device¿ as the device did not fully deploy.Per the manufacturing product history review (phr), (b)(4), a review of the manufacturing records indicated that the manufacturing lot met all pre-release specifications.The observation of inability to fully deploy the tbe ac device during the device evaluation was due to an incorrect knot on the proximal end of the long sleeve of the device.This incorrect knot prevented the long sleeve deployment stitches from unlacing and likely caused the observed bowed state of the device.Due to the presence of an incorrect knot preventing device deployment identified during the device evaluation, it is likely the failure mode is attributable to the manufacturing process.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24257508
Report Number2017233-2026-07108
Device Sequence Number8327191
Product Code MIH
UDI-Device Identifier00733132654116
UDI-Public(01)00733132654116(17)280330
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTAC083715A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale